Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 938624, 13 pages
http://dx.doi.org/10.1155/2012/938624
Research Article

Two-Dimensional and Axisymmetric Unsteady Flows due to Normally Expanding or Contracting Parallel Plates

1Young Researchers Club, Islamic Azad University, Central Tehran Branch, Tehran, Iran
2Mechanical Engineering Department, Islamic Azad University, Central Tehran Branch, Tehran, Iran

Received 17 December 2011; Accepted 22 February 2012

Academic Editor: Md. Sazzad Chowdhury

Copyright © 2012 Saeed Dinarvand and Abed Moradi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Saeed Dinarvand and Abed Moradi, “Two-Dimensional and Axisymmetric Unsteady Flows due to Normally Expanding or Contracting Parallel Plates,” Journal of Applied Mathematics, vol. 2012, Article ID 938624, 13 pages, 2012. https://doi.org/10.1155/2012/938624.